# SDR DALA2023011700346

- Difficulty date: January 13, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 69,844 hours, 26,030 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Fod
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR DIFFICULT TO ARM.  KNUCKLE KNOCKER STICKING OR STUBBORN TO DEPLOY.   CLEARED DEBRIS FROM EDGE OF KNUCKLE KNOCKER CUTOUT. OPS NORMAL. DOOR ARMS AND DISARMS NORMALLY.
